Works matching DE "CONFORMAL mapping"
Results: 1162
Conditional validity of inductive conformal predictors.
- Published in:
- Machine Learning, 2013, v. 92, n. 2-3, p. 349, doi. 10.1007/s10994-013-5355-6
- By:
- Publication type:
- Article
Stochastic Evolutions in Superspace and Superconformal Field Theory.
- Published in:
- Letters in Mathematical Physics, 2004, v. 68, n. 1, p. 41, doi. 10.1007/s11005-004-5100-y
- By:
- Publication type:
- Article
Contour-parallel offset machining for trimmed surfaces based on conformal mapping with free boundary.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2012, v. 60, n. 1-4, p. 261, doi. 10.1007/s00170-011-3577-y
- By:
- Publication type:
- Article
An improved spectral analysis method with additional attributes for 3D objects.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2012, v. 59, n. 5-8, p. 761, doi. 10.1007/s00170-011-3484-2
- By:
- Publication type:
- Article
Structure-preserving stochastic conformal exponential integrator for linearly damped stochastic differential equations.
- Published in:
- Calcolo, 2019, v. 56, n. 1, p. 1, doi. 10.1007/s10092-019-0302-y
- By:
- Publication type:
- Article
Discrete level set method enhanced by conformal mapping: an efficient approach for topology optimization of piezoelectric energy harvesters.
- Published in:
- Structural & Multidisciplinary Optimization, 2024, v. 67, n. 10, p. 1, doi. 10.1007/s00158-024-03893-w
- By:
- Publication type:
- Article
A liquid inclusion having an n-fold axis of symmetry in an infinite isotropic elastic matrix.
- Published in:
- Continuum Mechanics & Thermodynamics, 2024, v. 36, n. 1, p. 229, doi. 10.1007/s00161-023-01274-0
- By:
- Publication type:
- Article
Harmonic mappings and conformal minimal immersions of Riemann surfaces into $${\mathbb {R}^{\rm N}}$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 227, doi. 10.1007/s00526-012-0517-0
- By:
- Publication type:
- Article
On the moving frame of a conformal map from 2-disk into $${\mathbb{R}^n}$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 31, doi. 10.1007/s00526-011-0471-2
- By:
- Publication type:
- Article
Harmonic maps from manifolds of L <sup>∞</sup>-Riemannian metrics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 32, n. 3, p. 387, doi. 10.1007/s00526-007-0149-y
- By:
- Publication type:
- Article
On Lichtenstein’s theorem about globally conformal mappings.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 23, n. 4, p. 415, doi. 10.1007/s00526-004-0307-4
- By:
- Publication type:
- Article
Geodesic Mappings and Their Generalizations.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 5, p. 607, doi. 10.1007/s10958-016-2993-9
- By:
- Publication type:
- Article
Conformal Killing Forms on Totally Umbilical Submanifolds.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 5, p. 525, doi. 10.1007/s10958-016-2989-5
- By:
- Publication type:
- Article
On Quadratic Forms Generated by Neumann Functions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 6, p. 909, doi. 10.1007/s10958-015-2414-5
- By:
- Publication type:
- Article
A spatial generalization of the method of conformal mappings for the solution of model boundary-value filtration problems.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 5, p. 596, doi. 10.1007/s10958-012-1086-7
- By:
- Publication type:
- Article
Keldysh-Lavrentiev counterexample and means of powers of a conformal mapping. 1. construction of a mapping.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 724, doi. 10.1007/s10958-012-0776-5
- By:
- Publication type:
- Article
Parametrization of extremals of Grötzsch's problem.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 4, p. 490, doi. 10.1007/s10958-011-0358-y
- By:
- Publication type:
- Article
Method of conformal mappings for calculation of electric currents in magnetospheres of compact stars.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 6, p. 852, doi. 10.1007/s10958-011-0228-7
- By:
- Publication type:
- Article
Application of a conformal-mapping technique to a boundary-value problem of current distribution in plain conductors.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 6, p. 761, doi. 10.1007/s10958-011-0219-8
- By:
- Publication type:
- Article
The effect of the ratio of the radius of the hole and crack length on the multi‐field behaviors of thermoelectric materials under oblique loads.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 11, p. 1, doi. 10.1002/zamm.202100370
- By:
- Publication type:
- Article
New solutions for an Eshelby inclusion of arbitrary shape in a plane or two jointed half‐planes.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 1, p. 1, doi. 10.1002/zamm.202100297
- By:
- Publication type:
- Article
Numerical conformal mapping method vs. geometrical separation attitude: Combustion motor chamber internal flow simulation.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 9, p. 1, doi. 10.1002/zamm.201900351
- By:
- Publication type:
- Article
Surface effect on a nano‐elliptical hole or nano‐crack in magnetoelectroelastic materials under antiplane shear.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 7, p. N.PAG, doi. 10.1002/zamm.201900043
- By:
- Publication type:
- Article
Effect of a circular Eshelby inclusion on the non‐elliptical shape of a coated neutral inhomogeneity with internal uniform stresses.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 6, p. N.PAG, doi. 10.1002/zamm.201900058
- By:
- Publication type:
- Article
A particular analytical solution of a steady-state flow of a groundwater mound.
- Published in:
- Water Resources, 2009, v. 36, n. 5, p. 507, doi. 10.1134/S0097807809050029
- By:
- Publication type:
- Article
Probing the Dark Universe with Gravitational Waves.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 11, p. 426, doi. 10.3390/universe10110426
- By:
- Publication type:
- Article
Efficient Computation of Null Affine Parameters.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 12, p. 521, doi. 10.3390/universe9120521
- By:
- Publication type:
- Article
Hořava–Lifshitz F ( R ¯ ) Theories and the Swampland.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 11, p. 460, doi. 10.3390/universe9110460
- By:
- Publication type:
- Article
Hyperbolic Inflation in the Jordan Frame.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 4, p. N.PAG, doi. 10.3390/universe8040199
- By:
- Publication type:
- Article
Black Hole and Wormhole Solutions in Einstein–Maxwell Scalar Theory.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 3, p. 151, doi. 10.3390/universe8030151
- By:
- Publication type:
- Article
Theoretical comparison of two conformal maps combined with the trapezoidal formula for the semi-infinite integral of exponentially decaying functions.
- Published in:
- JSIAM Letters (Online), 2022, p. 77, doi. 10.14495/jsiaml.14.77
- By:
- Publication type:
- Article
ON ONE PROBLEM FOR A VISCOELASTIC QUADRANGULAR PLATE (RHOMBUS) WITH A CIRCULAR HOLE.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2024, v. 178, n. 2, p. 231
- By:
- Publication type:
- Article
ON ONE PROBLEM OF THE PLANE THEORY OF VISCOELASTICITY FOR A CIRCULAR PLATE WITH POLYGONAL HOLE.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 3, p. 407
- By:
- Publication type:
- Article
THE PROBLEM OF FINDING AN EQUISTRONG CONTOUR FOR A VISCOELASTIC RECTANGULAR DOMAIN.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2022, v. 176, n. 2, p. 273
- By:
- Publication type:
- Article
A BENDING PROBLEM OF AN INFINITE PLATE WEAKENED BY TWO IDENTICAL HOLES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2022, v. 176, n. 2, p. 163
- By:
- Publication type:
- Article
Bernstein-Nikol’skii-Markov-type inequalities for algebraic polynomials in a weighted Lebesgue space in regions with cusps.
- Published in:
- Turkish Journal of Mathematics, 2024, v. 48, n. 4, p. 713, doi. 10.55730/1300-0098.3536
- By:
- Publication type:
- Article
Essential normality for certain weighted composition operators on the Hardy space H².
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 4, p. 583, doi. 10.3906/mat-1010-413
- By:
- Publication type:
- Article
Chaotic dynamics of a quasiregular sine mapping.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 8, p. 1353, doi. 10.1080/10236198.2012.749250
- By:
- Publication type:
- Article
Exact solution of the problem of an equilibrium configuration of a two-dimensional charged liquid-metal droplet.
- Published in:
- Technical Physics Letters, 1999, v. 25, n. 12, p. 950, doi. 10.1134/1.1262691
- By:
- Publication type:
- Article
Specific Features of the Distribution of Nonuniform Electrostatic Field in a System with Variable Configuration of Electrodes That Generates High-Voltage Gas Discharge.
- Published in:
- Technical Physics, 2020, v. 65, n. 12, p. 1956, doi. 10.1134/S1063784220120142
- By:
- Publication type:
- Article
Interaction between an edge dislocation and a rigid hypotrochoidal inhomogeneity.
- Published in:
- Archives of Mechanics, 2024, v. 76, n. 1/2, p. 143, doi. 10.24423/aom.4469
- By:
- Publication type:
- Article
Uniform field within a non-elliptical inhomogeneity in the vicinity of a nearby non-circular Eshelby inclusion.
- Published in:
- Archives of Mechanics, 2021, v. 73, n. 5/6, p. 541, doi. 10.24423/aom.3843
- By:
- Publication type:
- Article
Uniform stress field inside a non-parabolic open inhomogeneity interacting with a mode III crack.
- Published in:
- Archives of Mechanics, 2021, v. 73, n. 1, p. 67, doi. 10.24423/aom.3639
- By:
- Publication type:
- Article
Two imperfectly bonded half-planes with an arbitrary inclusion subject to linear eigenstrains in anti-plane shear.
- Published in:
- Archives of Mechanics, 2019, v. 71, n. 6, p. 615, doi. 10.24423/aom.3299
- By:
- Publication type:
- Article
Neutrality of coated holes in the presence of screw dislocation dipoles or circular thermal inclusions.
- Published in:
- Archives of Mechanics, 2018, v. 70, n. 5, p. 405, doi. 10.24423/aom.2972
- By:
- Publication type:
- Article
Surface Green's functions in finite plane elastostatics of harmonic materials.
- Published in:
- Archives of Mechanics, 2018, v. 70, n. 2, p. 151
- By:
- Publication type:
- Article
Nano-inclusion with uniform internal strain induced by a screw dislocation.
- Published in:
- Archives of Mechanics, 2016, v. 68, n. 3, p. 243
- By:
- Publication type:
- Article
THE OPTIMIZATION OF THE SHAPE AND SIZE OF THE INJECTION CONTACTS OF THE INTEGRATED P-I-N-STRUCTURES ON THE BASE OF USING THE CONFORMAL MAPPING METHOD.
- Published in:
- Radio Electronics, Computer Science, Control, 2021, n. 1, p. 14, doi. 10.15588/1607-3274-2021-1-2
- By:
- Publication type:
- Article
THE INVESTIGATION OF THERMOHYDRODYNAMIC CHARACTERISTIC OF SINGLE AXIAL GROOVE JOURNAL BEARINGS WITH FINITE LENGTH BY USING CFD TECHNIQUES.
- Published in:
- International Journal of Computational Methods, 2013, v. 10, n. 5, p. 1, doi. 10.1142/S021987621350031X
- By:
- Publication type:
- Article
Conformal covariance of connection probabilities and fields in 2D critical percolation.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 3, p. 2138, doi. 10.1002/cpa.22171
- By:
- Publication type:
- Article